본문 바로가기
KERD
논문KCI 등재

T-STRUCTURE AND THE YAMABE INVARIANT

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The Yamabe invariant is a topological invariant of a smooth closed manifold, which contains information about possible scalar curvature on it. It is well-known that a product manifold $T^m{\times}B$ where $T^m$ is the m-dimensional torus, and B is a closed spin manifold with nonzero $\^{A}$-genus has zero Yamabe invariant. We generalize this to various T-structured manifolds, for example $T^m$-bundles over such B whose transition functions take values in Sp(m, $\mathbb{Z}$) (or Sp(m - 1, $\mathbb{Z}$) ${\oplus}\;{{\pm}1}$ for odd m).

Abstract

The Yamabe invariant is a topological invariant of a smooth closed manifold, which contains information about possible scalar curvature on it. It is well-known that a product manifold $T^m{\times}B$ where $T^m$ is the m-dimensional torus, and B is a closed spin manifold with nonzero $\^{A}$-genus has zero Yamabe invariant. We generalize this to various T-structured manifolds, for example $T^m$-bundles over such B whose transition functions take values in Sp(m, $\mathbb{Z}$) (or Sp(m - 1, $\mathbb{Z}$) ${\oplus}\;{{\pm}1}$ for odd m).

참고문헌 (18)

  1. M. T. Anderson, "Canonical metrics on 3-manifolds and 4-manifolds", Asian J. Math, 10(1), pp.127~163 (2006)
  2. M. Atiyah, "Projective planes, Severi varieties and spheres, Surveys in differential geometry, Vol. VIII", pp.1~27 (2002)
  3. J. Cheeger, "Collapsing Riemannian manifolds while keeping their cur- vature bounded I", J. Differential Geom, 23(3), pp.309~346 (1986)
  4. J. Cheeger, "Collapsing Riemannian manifolds while keeping their curvature bounded II", J. Differential Geom, 32(1), pp.269~298 (1990)
  5. M. Gromov, "Positive scalar curvature and the Dirac operator on complete Riemannian manifolds", Inst. Hautes Etudes Sci. Publ. Math, (58), pp.83~196 (1983)
  6. M. J. Gursky, "Yamabe invariants and spinc structures", Geom. Funct. Anal, 8(6), pp.965~977 (1998)
  7. M. Ishida, "Curvature, connected sums, and Seiberg-Witten theory", Comm. Anal. Geom, 11(5), pp.809~836 (2003)
  8. O. Kobayashi, "Scalar curvature of a metric with unit volume", Math. Ann, 279(2), pp.253~265 (1987)
  9. H. B. Lawson, "Spin Geometry" (1989), Priceton University Press
  10. C. LeBrun, "Four manifolds without Einstein metrics", Math. Res. Lett, 3(2), pp.133~147 (1996)
  11. C. LeBrun, "Yamabe constants and the perturbed Seiberg-Witten equations", Comm. Anal. Geom, 5(3), pp.535~553 (1997)
  12. C. LeBrun, "Kodaira dimension and the Yamabe problem", Comm. Anal. Geom, 7(1), pp.133~156 (1999)
  13. J. Lee, "The Yamabe problem", Bull. Amer. Math. Soc. (N.S.), 17(1), pp.37~91 (1987)
  14. G. P. Paternain, "Minimal entropy and collapsing with curvature bounded from below", Invent. Math, 151(2), pp.415~450 (2003)
  15. J. Petean, "Surgery and the Yamabe invariant", Geom. Funct. Anal, 9(6), pp.1189~1199 (1999)
  16. C. Sung, "Surgery and equivariant Yamabe invariant", Differential Geom. Appl, 24(3), pp.271~287 (2006)
  17. C. Sung, "Surgery, Yamabe invariant, and Seiberg-Witten theory", J. Geom. Phys, 59(2), pp.246~255 (2009)

관련 논문AI추천

이 간행물의 다른 논문 (20건)